# SDR A6WA201441108

- Difficulty date: January 17, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR HANDLE ASSEMBLY IS CRACKED & HAS GOUGE AROUND CUT OUT.  R & R WITH SERVICEABLE CARGO DOOR HANDLE ASSEMBLY.
